MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, INC. LAPAROSCOPIC TISSUE SEALER G2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, INC. LAPAROSCOPIC TISSUE SEALER G2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Lot Number A9DZ5F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Enseal failed to articulate or close jaw.

Brand Name
LAPAROSCOPIC TISSUE SEALER G2
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, INC.
MDR Report Key18588759
Report NumberMW5150759
Device Sequence Number17857017
Product Code GEI
UDI-Device Identifier10705036014515
UDI-Public(01)10705036014515
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberA9DZ5F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown